# SDR FDEA201202260685

- Difficulty date: February 26, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,920 hours, 21,183 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 332153012
- Part serial: 9543071
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL 360 RECEIVED AN EICAS " LT HYD QTY " MESSAGE, LT SYS QUANTITY READ .48, AND "RSVR" LIGHT ILLUMINATED ON HYD OVERHEAD PANEL.  LT SYS QUANTITY WAS DECREASING .01 EVERY FEW SECONDS, LOWERED GEAR WITH QUANTITY  READING ABOUT .25. RECEIVED INTERMITTENT "LT HYD ENG PUMP" MESSAGE.  BROUGHT FLAPS TO 20 AND LT QUANTITY DECREASED TO AROUND .22 AND HELD STEADY.  "LT HYD ENG PUMP" THEN ILLUMINATED STEADY, TURNED OFF THE LT ENGINE HYD PUMP.  SPOILERS,  REVERSERS, BRAKES AND NOSE WHEEL STEERING WORKED NORMALLY.  INSTALLED LEFT ELEVATOR POWER CONTROL ACTUATOR OPS  AND LEAK CHECKED GOOD PER AMM 27-31-05-4.
